# SDR SWAA2020041334411

- Difficulty date: March 26, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS727H-BS767 RBL24 WL155 AFT CARGO COMPARTMENT Z-ANGLE MANY AREAS OF CORROSION / REMOVED CORROSION ON AFT CARGO 2-ANGLE EH STA 727C+9 TO STA 767 IAW SRM 51-10-02-0G-0. MEASURED MATERIAL LOSS ORIGNIAL (TP .040' REMAINING (T) .031' LOSS OF .009' OUT OF LIMITS IAW SRM 53-00-53-1A-2. Z-ANGLE STA 727C+9 TO 767 RBL24 IAW SRM 53-00-53-2R-5. ATAGS A86657 + A86619 P/N 146A7502-10
